# SDR SWAA2025051956321

- Difficulty date: April 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN HOLE ON LOWER SILL LOCATED BS 294.5 PLUS 1 INCH AT LEVEL STR 17R AT FWD GALLEY AREA. CRACK DIRECTION IS: 6 0 CLOCK VIEW LOOKING FWD. 2025-242620<[01] REPLACED WEB LOC. ON LOWER SILL BS 294.5 PLUS 1 INCH AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25 REV ; DWG 140A9810 SHEET 35 REV A AND DWG 141A8310 SHEET 6 REV A. SEE INDIVIDUAL SIGN OF BELOW.;[02] REPLACED WEB LOC. ON LOWER SILL BS 294.5 PLUS 1 INCH AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25 REV ; DWG 140A9810 SHEET 35 REV A AND DWG 141A8310 SHEET 6 REV A.  RII SEE INDIVIDUAL SIGN OF BELOW.
